Trudy Matematicheskogo Instituta im. V. A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1984, Volume 170, Pages 31–36 (Mi tm2193)  

This article is cited in 8 scientific papers (total in 8 papers)

The Littlewood–Paley theorem for a mixed norm

O. V. Besov


Full text: PDF file (540 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1987, 170, 33–38

Bibliographic databases:
UDC: 517.5

Citation: O. V. Besov, “The Littlewood–Paley theorem for a mixed norm”, Investigations in the theory of differentiable functions of many variables and its applications. Part 10, Collection of articles, Trudy Mat. Inst. Steklov., 170, 1984, 31–36; Proc. Steklov Inst. Math., 170 (1987), 33–38

Citation in format AMSBIB
\Bibitem{Bes84}
\by O.~V.~Besov
\paper The Littlewood--Paley theorem for a~mixed norm
\inbook Investigations in the theory of differentiable functions of many variables and its applications. Part~10
\bookinfo Collection of articles
\serial Trudy Mat. Inst. Steklov.
\yr 1984
\vol 170
\pages 31--36
\mathnet{http://mi.mathnet.ru/tm2193}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=790326}
\zmath{https://zbmath.org/?q=an:0575.42024|0613.42016}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1987
\vol 170
\pages 33--38


Linking options:
  • http://mi.mathnet.ru/eng/tm2193
  • http://mi.mathnet.ru/eng/tm/v170/p31

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Guliev V.S., “On Fourier Multipliers and Inequality Mixed Derivatives of Banach–Valued Functions”, Doklady Akademii Nauk, 341:1 (1995), 7–9  mathnet  isi
    2. “The List of Scientific Works of O. V. Besov”, Proc. Steklov Inst. Math., 243 (2003), 7–10  mathnet  mathscinet  zmath
    3. S. S. Ajiev, “On the Boundedness of Singular Integral Operators. I”, Proc. Steklov Inst. Math., 243 (2003), 11–38  mathnet  mathscinet  zmath
    4. G. Akishev, “O poryadkakh priblizheniya klassov gladkikh funktsii v prostranstvakh Lebega so smeshannoi normoi”, Uchen. zap. Kazan. gos. un-ta. Ser. Fiz.-matem. nauki, 148, no. 2, Izd-vo Kazanskogo un-ta, Kazan, 2006, 5–17  mathnet  zmath
    5. K. A. Bekmaganbetov, E. D. Nursultanov, “Embedding theorems for anisotropic Besov spaces $B_{\mathbf{pr}}^{\alpha\mathbf{q}}([0,2\pi)^n)$”, Izv. Math., 73:4 (2009), 655–668  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    6. G. A. Akishev, “O tochnosti otsenok nailuchshego $M$-chlennogo priblizheniya klassa Besova”, Sib. elektron. matem. izv., 7 (2010), 255–274  mathnet  elib
    7. S. N. Kudryavtsev, “A Littlewood–Paley type theorem and a corollary”, Izv. Math., 77:6 (2013), 1155–1194  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    8. S. N. Kudryavtsev, “An analogue of the Littlewood–Paley theorem for orthoprojectors onto wavelet subspaces”, Izv. Math., 80:3 (2016), 557–601  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:258
    Full text:117

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021